# SDR SWIA2021091060841

- Difficulty date: July 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- Engine: Ge CF348C1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE UPPER TRANS COWL STANDOFF HAS SUSPECT CRACK AT TOP FASTENER ON INBOARD END OF COWL.   (C-CHECK RO 9/8/21)    REMOVED AND REPLACED LH UPPER TRANSCOWL STANDOFF ON THE INBOARD END REF REO 670-54-21-971 REV A DATED 2017/05/11, CRJ700 SRM 51-42-14-001-001-A01.  RESTORED FINISH.  COMPLIED WITH ST 51-900-1002-SKY.
